# SDR SWAA2021091416438

- Difficulty date: September 10, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 48,362 hours, 23,852 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Lanyard
- Condition: Broken
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR ASSIST LANYARD BROKEN ; / [01] REBUILT AFT CARGO DOOR ASSIST LANYARD PER AMM 52-31-00
